advertisement
Question
Posted by: Clive | 2008/08/21

DIABETES TYPE II

I am on Metformin which i' m told is poison and rather take cinnamon and honey to get off Metformin.Can you advise me on this.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

I cant adivse stopping treatment with conventional drugs. Supplemental treatment may be advantageous, but should not replave prescription drugs.

Remeber: Many people are taking Metformin, and its not that dangerous at all!!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Jennifer | 2008/08/21

I was on Pioglitazone and the side effects say that it causes liver failure with prolonged use, why do they prescribe it if this is the case?

Reply to Jennifer
Posted by: mbuyi | 2008/08/21

I am on Metformin which i' m told is poison , is it true and can you advise me on this

Reply to mbuyi

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement